Home » Frequently asked Questions on Health » What causes erectile dysfunction?

What causes erectile dysfunction?

Q: I am a 30 years old male and have been taking these medicines - Finax (1 mg), Antoxid and Benadon for my hair loss problem. I developed sexual impotency (erectile dysfunction) on this medication. So, I have stopped taking these medicines for the past four days but still have not regained potency. Will I have to take medicines to regain potency or can be regained automatically after a couple of days.

A:One of the side effects of Finax is loss of libido and erectile dysfunction. It is rare (up to 2%) with the lower dose as opposed to the higher dosage (5 mg) but is still possible. If you have been using this for a long time, it would take upto a month sometimes even few months to recover sexual function. The other 2 drugs that you mentioned do not have this side effect.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic

Latest stories

Meghalaya Gets Its First AMRIT Pharmacy

Fri, 22 Sep 2017 11:00:29 IST
A first of its kind in Meghalaya, the Affordable Medicines and Retail Implants for Treatment (AMRIT) Pharmacy was inaugrated on Thursday by the State Health Minister Roshan Warjri, at a Civil Hospital in Shillong.

Woman Gives Birth To 'Miracle Twins' Naturally, Discharges Self Hours Later

Thu, 21 Sep 2017 14:30:15 IST
Apparently she had no idea that she was giving birth to twins and then the natural delivery of the kids made the doctors describe it as "miraculous". The kids are joined at the abdomen and share an umbilical cord. Doctors say that they "desperately need surgery".

Shocking Rise In Premature Baby Deaths, Reveals Study

Thu, 21 Sep 2017 12:33:03 IST
There has been a tremendous rise in the number of neonatal deaths in connection with premature births and babies with low-birthweight over the period of past 15 years even though the country has witnessed decline in early deaths from infections, according to health officials.

Hyderabad: Senior Doctor Attacked At Gandhi Hospital, 250 Juniors Boycott Duties

Thu, 21 Sep 2017 11:30:47 IST
Doctors tried to save him but he succumbed to the attack, post which, his family attacked the doctors saying that they did not pay much attention to the patient.

Woman Revived After 30 Minutes Of Death!

Thu, 21 Sep 2017 10:30:16 IST
She suffered a cardiac arrest just before the surgery began and it was no less than a miracle when the doctors were able to revive her 30 minutes after she suffered a cardiac arrest.